# SDR ASAA2016111618711

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,055 hours, 11,089 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit Temp
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECALL CHECK CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED.  GOES OUT ON RESET.  ACFT GROUNDED.  PERFORMED BITE CHECKS ON TEMP CONTROLLERS.  FIM 21-61-00 810-801 PERFORMS NORMAL. GROUND VERIFICATION CHECKED NORMAL.
